# SDR 97ZZZX5034

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N765B
- Make and model: Bac 111401AK
- Aircraft serial: BAC067
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 2600360
- Condition: Broken
- Location: Mlg
- Component: Bendix, 26003411
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 INCH SECTION SEPARATED/BROKE OFF FROM A MAIN LANDING GEAR WHEEL HALF.
